Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes nausea and lightheadedness after having Isagenix 30 day cleanse System?

Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 3701 Questions

default
Posted on Mon, 11 Aug 2014 in Medicines and Side Effects
Question: I'm curious if you could give me a little insight into cleanses and what you know about them. I started a cleanse last Wed. with Isagenix 30 day Cleanse System. Since I've started the cleanse I have felt terrible. Fever/fluish, really nauseous, light headed, etc. Is this normal?
I drink two 240 calorie shakes during the day (breakfast and lunch), eat an apple, almonds or a pear in between and eat a normal dinner that's between 400-600 calories. I have eaten pretty well since November and work out Mon-Fri. doing Crossfit.
My consultant with Isagenix never told me I should be feeling like this, and has not given me a lot of help or answers.
I would really appreciate some advice, or if you know some cleanses that work. I just feel like I'm plateauing (weight, energy and performance) and not making a ton of more progress even though my lifestyle is incredibly different.

Thank you,
XXXXXXX XXXXX
doctor
Answered by Dr. Raju A.T 55 minutes later
Brief Answer:
Increased catabolism

Detailed Answer:
Hi,

Thanks for your query.

Isagenix 30 day Cleanse System contains plant products and is known to reduce body fat by inducing catabolism of the fat. This process involves release of large amount of energy which causes feverish and light headed sensation. There is no need to worry.

If the nausea progresses and you find any rash appearing on the skin it could be an indication of an allergic reaction to the product in the cleanse. Then you may have to immediately stop it and visit your treating doctor for anti-histaminic shot.

The cases of allergy recorded are less, hence I would consider there is no need to worry but be cautious.

Hope, I answered your query.

Wish you good health.

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Skin rash

doctor1 MD

My daughter was complaining of feeling sick yesterday and was coughing and acting like she wanted to throw up. She threw up a little last night and is still coughing today. She complained that her face was itchy and I noticed she developed a small rash on her cheek near her eye.

doctor1 MD

My 16 month old has an infected crack on his thumb from thumb sucking. It was red and swollen and had small rashy bumps around it. He received a Rocephin shot in the Dr. office and is now on Keflex for 10 days, this is day 3. The same time this infection appeared, he developed a rash on his feet and legs: red, raised bumps, that do not appear to be bothering him. The rash has now spread to his arms, hands, and face as well. He has also started to have freqent explosive diarrhea that has absolutely NO odor. Could all this be related to the infection? No fever, and the rash started prior to any antibiotic use.

doctor1 MD

I am a 50 yr old female. I have developed a a rash with about 5 pea sized bumps spread across my arm. The rash itches sometime but not all the time. Then this morning I started feeling nauseous and have been vomiting all day. I also get very dizzy when I stand like my equilibrium is off. What could be wrong?

doctor1 MD

Hi, doctor My daughter had her 5 year old vaccination on the 10 of January , after a couple of weeks I noticed a red rash on her legs and then her arms and the stomach, basically it spread all over her body except her face. I then took her to a pharmacist and he gave me a liquid form cortazan, medicine name is pre lone , it then started going away and as soon as she was running around and jumping up and down the jungle gyms did the rash come back really aggresively and now on her face it was very red, we then took her to a doctor and he told me she has a allergic reaction to something, but she has never had this before, I never changed her diet or the washing powder, it has been ever since the vaccination. The rash then started going away since giving her the medicine. But 3days now the rash has come back, it goes away and comes back and sometimes worse then the other times, but not as red, but itchy. Please help

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?